MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LAPRA-TY* APPLIER - 33CM; APPLIER, SURGICAL, CLIP

ETHICON ENDO-SURGERY, LLC. LAPRA-TY* APPLIER - 33CM; APPLIER, SURGICAL, CLIP
Catalog Number KA200
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Attempts are being made to obtain additional information.To date, no additional information has been received.If further details are received at a later date, a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during a robot assisted sacrocolpopexy, the handle didn't release to grab the lapraty clips.A new device was used to complete the case with no patient consequences.

Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key12368821
Report Number3005075853-2021-04962
Device Sequence Number20037439
Product Code GDO
UDI-Device Identifier10705036012641
UDI-Public10705036012641
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKA200
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date08/25/2021
Patient Sequence Number1